Accessibility navigation

A product expansion for Toeplitz operators on the Fock space

Hagger, R. (2019) A product expansion for Toeplitz operators on the Fock space. Proceedings of the American Mathematical Society, 147 (11). pp. 4823-4833. ISSN 0002-9939

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1090/proc/14661


We study the asymptotic expansion of the product of two Toeplitz operators on the Fock space. In comparison to earlier results we require significantly less derivatives and get the expansion to arbitrary order. This, in particular, improves a result of Borthwick related to Toeplitz quantization. In addition, we derive an intertwining identity between the Berezin star product and the sharp product.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:84031
Publisher:American Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation